Aa
A
A
Close
Avatar universal
back pain and statin drugs
My V.A. doctor has me on a statin pill to reduce my LDL level. Now my levels are down but have been having lower back pain on my right side and am experiencing knee/joint pain. I tried a gall bladder cleanse and it helped a lot but now the pain is back. Should I stop taking the statin and just change my diet?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Have you tried biocritical priora? It is a natural supplement recommended for people taking statins to counteract depletion of important nutrients, and from my own experience it makes all the difference in the world. I hope it may help you too.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
On the Beaches of Paradise, FL
Avatar universal
Blank
Milwaukee, WI
317787 tn?1473362051
Blank
DC
Avatar universal
Blank
MI
Avatar universal
Blank
st. louis, MO
Avatar universal
Blank